# SDR DXTA2014041705735

- Difficulty date: April 16, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N706QS
- Make and model: Gulstm 200
- Aircraft serial: 131
- Aircraft time: 6,437 hours, 3,992 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Frozen
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT MLG FAILED TO RETRACT.  GEAR SELECTED DOWN, GEAR LEFT IN DOWN POSITION AN ADDITIONAL 5 MINUTES.  GEAR SELECTED UP SECOND TIME WITH BOTH LT & RT MLG FAILING TO RETRACT.  SUSPECT FALSE INDICATION DUE TO ICE BUILD UP ON LANDING GEAR PROX SWITCHES. JACKED ACFT AND PERFORMED 4 SUCCESSFUL GEAR SWINGS WITH NO DEFECTS NOTED. ALL INDICATIONS GOOD AT THIS TIME. WORK PERFORMED IAW MM 32-30-00.  OPS CHECKED GOOD. DOWN JACKED ACFT CLEANED PROXIMITY SWITCHES.
